# SDR AALA202105149633

- Difficulty date: April 27, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323035120000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON BORE OF FORWARD LUG OF AFT DOOR LOCK FITTING, MEASURING DIAMETER= 1.289 INCH AND W= 0.641 INCH, BETWEEN FR26 AND FR27 AT STR 39R AT FORWARD CARGO COMPARTMENT DOOR. REPLACED LOCK FITTING REF A320 SRM 51-41-11-801 AND DWG #D53230315.
